# SDR TSAA0253059

- Difficulty date: March 1, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6550575508
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN BULGE ON RIGHT SIDE VERTICAL FIN RIGHT SPAR AT FWL 112.356.  FABRICATED REPAIR ANGLE, EXTERNAL DOUBLER, TWO FS 173.10 IN SPAR RIB CLIPS, REPLACEMENT FIN REAR SPAR WEB, SOLID SINGLE GUSSET, SKIN TRIM POUT FILLER AND FLAT FILLERS IAW FIGURES 2A THROUGH 2E.  INSTALL ALL REPAIR PARTS AND SHIM GAPS TO .003 INCH MAXIMUM IAW ECO 2509.  AIRCRAFT RETURNED TO SERVICE.  (M)
